# SDR AUS20020615

- Difficulty date: June 13, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737-33A
- Engine: Cfmint CFM563B1US
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: BACH8A0GNN0250T
- Condition: Failed
- Location: Lt Mlg
- Part time: 24,545 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(AUS) LT MAIN LANDING GEAR RAM DOWN HOSE FAILED ADJACENT TO THE END FITTING.
